Conversion between Hermite and Popov normal forms using an FGLM-like approach

Middeke, Johannes (2010) Conversion between Hermite and Popov normal forms using an FGLM-like approach. Albanian J. Math., 4 (4). pp. 181-193. ISSN 1930-1235

[img]
Preview
Archive
2010-16.pdf - Published Version
Available under License Creative Commons Attribution.

Download (408kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:16
Last Modified: 19 Feb 2018 02:16
URI: http://repo.risat.org/id/eprint/218

Actions (login required)

View Item View Item